Hope your feeling better. The dilaudid is delaying your wd. Dilauded is a stronger synthetic than oxy. One dr told me dilauded is how we now make synthetic heroin. If you were getting it in an iv the half life is very short that's why they can give you a couple mgs every few hours. When you stop taking the pills which have a longer half life you will probally notice wd symptoms within 12-24 hours. Good luck!
HI there! Unfortunately, yes, I agree, the dilauded is delaying the wd symptoms for sure...up to 300mgs of oxy a day? Were some of these prescribed?
Are you wanting to quit opiates for good or just inquiring as to what the wd will be for you right now? If you do want to quit, first thing is to cut your sources...this site will have TONS of advice and tips to help you through the wd, but I wanted to check and see what your intentions are.
Stop for good! It has ruined my life and I am seeking an attorney to speak to re prescrition fraud because I'm positive I am being investigated for it.
Good news is being investigated and charged are two different things. Best advice for stopping is going ct. You won't die but you will feel like you are. For the first 5 days it will be a struggle but after that most of it is mental. Thats when you hit the "danger zone". I have seen it said best when someone said "you have to be okay with not being okay for awhile". We are here to help as we have all been through this. You can do this, good luck!
The dilaudid is definitely coveringbyour withdrawals. (I was given that after a surgery and it didn't work for me.)
Due to your gastric bypass, I don't think you shuld do this CT or unsupervised. Gastric bypass can have complications and you definitely don't want to cause yourself any healh issues. At the very least you should talk withnthe doctor who did the bypass and get some input from him.
Whatever yo're doing to cause the authorities to investigate you for prescription fraud, stop. Don't talk to anyone about it and if the police do cme to talk to you say nothing and get an attorney. But don't go borrowing trouble. It may amount to nothing.
I know the pharmacy suspected and seemed to delay me finally after a bit the pharmacist comes over gives the oxy and I'm on my way, but the staff kept walking by and looking at me too, I had a feeling she was on the phone trying to get the police but they couldn't come? I know they haven't contacted thr dr because I know them and would be out of a job by now! As for the GBP surgery I detoxed once before after a year long stint and got meds to help with w/d that were ok for my pouch and barely touched them because I barely had any withdrawals, one night of rls and insomnia, that was it. My doc was amazed because he knew what I had been taking, said my body my just metabolize and react differently....really really hoping that's the case here!
I hope that's the case this time too but don't take any chances. If you have vomiting, it could be a real problem. I hope you'll line up some aftercare and cutbyour soures so you don't have to go through this again., Whatever youve donethat is causig the pharmacy to be suspicious, just stop now or eventually you will get caught and it's definitely not worth it.
Thx Mary! I have stopped and won't again, I said it before, but if this really goes to legal I am so scared, my husband has been out of work, I lose my job we will lose everything! I have 2 children that I fear are going to lose me to either death from pills or prison. The amount of time I have been doing this and amount of pills I am really worried they are going to try to pin a case for selling and I NEVER did! Took them all! I'm afraid to type too much more here because what if it is watched by authorities too?
I am also afraid of being clean, if I get clean then arrested it would prove their point. I am going to try to go to my first na meeting Thursday evening if I feel ok.